View Complete Reference

Sharpe, MJ (2006)

Limit Laws and Mantissa Distributions

Probability and Mathematical Statistics 26(1), 175-185.

ISSN/ISBN: Not available at this time. DOI: Not available at this time.

Abstract: There are two main parts to the paper, both connected to Benford's Law. In the first, we present a generalization of the averaging theorem of Flehinger. In the second, we study the connection between multiplicative intinite divisibility and Benford's Law, ending with a variant of the Lindeberg-Feller theorem that describes a rather specific triangular array model leading to Benford behavior.

@article{, title={Limit laws and mantissa distributions}, author={Sharpe, Michael J}, journal={Probability and Mathematical Statistics-Wroclaw University}, volume={26}, number={1}, pages={175}, year={2006}, publisher={WROCLAW UNIVERSITY PRESS} }

Reference Type: Journal Article

Subject Area(s): Probability Theory